My boyfriend is veteran from Iraq and started noticing green and yellow filled pimples on the back of his head and in his hair line 2 years ago. The military doctors said it was due to the fine sand in the desert clogging his pores. I beg to differ. they are all over his head, but not on his face. He was given a STD medication and it went away, only to come right back when he finished it. No one can seem to give us answers and I am baffled. I have tried to clean them out and they come right back. He is healthy and everything else checks out OK. Please help us figure this mystery out THANKS!!
I have several friends whove come back and they contracted a parasite from sand fleas. The flea bites and the parasite is transmitted to the host. Please google it, I forget what its called but it shows up all over the place wherever the host was bitten for years and years. The crap thing is, I don't believe there is a cure.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.